MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC CABLE 4M TO CONSOLE FOR EPD; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC CABLE 4M TO CONSOLE FOR EPD; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Catalog Number 05.001.021
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported from (b)(6) that during an unspecified surgical procedure, it was observed that the cable device was not working.It was not reported if there were any no delays to the surgical procedure.A spare device was available for use and the surgical procedure was completed.There was patient involvement.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
The manufacturing site name was documented as (b)(4) in the initial report.This has been updated to (b)(4).Please note that the contact office name/address have been updated accordingly to reflect the corrected manufacturing facility.Device evaluation: this device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the device passed all operational specifications and no failure was identified.Therefore, the reported condition was not confirmed and an assignable root cause was not determined.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
CABLE 4M TO CONSOLE FOR EPD
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf
SZ 
MDR Report Key7067604
Report Number8030965-2017-50153
Device Sequence Number13872350
Product Code HWE
UDI-Device Identifier07611819167773
UDI-Public(01)07611819167773(11)140610
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number05.001.021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2017
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1